# SDR CALA0800428

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 33,238 hours, 5,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - BS 303 LBL 32 - 55 FLOOR SUPPORT FOUND CORRODED.  BS 303 LBL 9 - 65 FLOORBEAM UPPER FLANGE REPAIRED PER SRM 53-00-51, REPAIR FIG 201.
